Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had hives after eating red seedless grapes. Cleared after taking Benadryl, applying Cortisone. But having hot rashes on limbs. Reason?

I ate red seedless grapes last night, about 30 minutes later I had hives all over my body. I took Benadryl and put Cortizone on my hives to help with the itching. Went to bed. This morning I don t have the raised hives anymore, but I have an extreame HOT rash on my forearms, legs, butt, and feet . I am just wondering if this is another symtom from eating grapes?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You are having urticarial eruptions due to red grapes. You did the right thing by taking Benadryl and applying a steroid cream. Though most of your raised eruptions have subsided but some are persisting as hot rashes over your arms, legs and feet. To treat the same, you need to continue with Benadryl for few more days till the rashes subside. Applying a calamine lotion would soothe the rashes and reduce burning sensation. Sometimes people are allergic to certain foods. If you never had red grapes earlier, avoid eating it altogether. Hope that answers your query. Take care.
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor